Convoluted Fractional -Semigroups and Fractional Abstract Cauchy Problems
Zhan-Dong Mei,
Ji-Gen Peng and
Jing-Huai Gao
Abstract and Applied Analysis, 2014, vol. 2014, 1-9
Abstract:
We present the notion of convoluted fractional -semigroup, which is the generalization of convoluted -semigroup in the Banach space setting. We present two equivalent functional equations associated with convoluted fractional -semigroup. Moreover, the well-posedness of the corresponding fractional abstract Cauchy problems is studied.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/357821.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/357821.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:357821
DOI: 10.1155/2014/357821
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().